# SDR CALA2014102192532

- Difficulty date: October 12, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 51,709 hours, 10,912 cycles
- Engine: Pwa PW4077
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE TEMP SYS BRAKE TEMP MONITOR SYS HAS FAILED CAUSING PARTIAL OR TOTAL LOSS OF BRAKE TEMPERATURE INDICATION OR LOSS OF ARINC 629 BUS INPUTS FROM THE BRAKE TEMPERATURE MONITOR UNIT.  NO FAULTS ON BRAKE TEMP AFTER REPLACING BSCU.
